Ibuprofen: a component of antipyretic drugs recommended by WHO for children, which has the functions of rapid antipyretic and safety.
Pseudoephedrine hydrochloride: It has the functions of contracting blood vessels, relieving congestion and edema of tissues and relieving nasal congestion.
Chlorphenamine maleate: It helps to relieve local inflammation of nasal mucosa and relieve runny nose.
Huifeifen is a compound preparation, each milliliter contains 20 mg of ibuprofen, 3 mg of pseudoephedrine hydrochloride and 0.2 mg of chlorphenamine maleate.
There is a synergistic effect between drugs, which can strengthen the efficacy and make the antipyretic and symptomatic relief stronger.
Huifeifen is a patented formula in the United States, which has been listed in the United States for many years and has rich experience in use and is accepted by consumers.